Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 597983, 14 pages
http://dx.doi.org/10.1155/2012/597983
Research Article

Extended Mapping Method and Its Applications to Nonlinear Evolution Equations

Mathematics Department, Faculty of Science, Taif University, Saudi Arabia

Received 2 April 2012; Revised 15 July 2012; Accepted 31 July 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 J. F. Alzaidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use extended mapping method and auxiliary equation method for finding new periodic wave solutions of nonlinear evolution equations in mathematical physics, and we obtain some new periodic wave solution for the Boussinesq system and the coupled KdV equations. This method is more powerful and will be used in further works to establish more entirely new solutions for other kinds of nonlinear partial differential equations arising in mathematical physics.